RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 32, Number 1, Pages 96–100 (Mi tmf3139)  

This article is cited in 5 scientific papers (total in 5 papers)

Asymptotic behavior of Dicke's model

B. V. Moshchinskii, V. K. Fedyanin


Abstract: Asymptotics of the free energy is investigated for the model describing the system of two level moleculi interacting with the light. It is shown that $|f_{\infty}-f_N|= c/N+o (1/N)$ at $T\neq T_c$.

Full text: PDF file (500 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 32:1, 620–623

Received: 12.09.1976

Citation: B. V. Moshchinskii, V. K. Fedyanin, “Asymptotic behavior of Dicke's model”, TMF, 32:1 (1977), 96–100; Theoret. and Math. Phys., 32:1 (1977), 620–623

Citation in format AMSBIB
\Bibitem{MosFed77}
\by B.~V.~Moshchinskii, V.~K.~Fedyanin
\paper Asymptotic behavior of Dicke's model
\jour TMF
\yr 1977
\vol 32
\issue 1
\pages 96--100
\mathnet{http://mi.mathnet.ru/tmf3139}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 32
\issue 1
\pages 620--623
\crossref{https://doi.org/10.1007/BF01041436}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3139
  • http://mi.mathnet.ru/eng/tmf/v32/i1/p96

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), V. I. Vozyakov, V. N. Plechko, “Many-boson averages for model systems of the Dicke type”, Theoret. and Math. Phys., 44:3 (1980), 798–805  mathnet  crossref  mathscinet  isi
    2. B. V. Moshchinskii, C. Rodriguez, V. K. Fedyanin, “Generating functional and the functional analog of Bogolyubov's variational method”, Theoret. and Math. Phys., 45:2 (1980), 1010–1016  mathnet  crossref  mathscinet  isi
    3. V. N. Popov, S. A. Fedotov, “Behavior of the partition function of Dicke type models in the limit of a large number of atoms”, Theoret. and Math. Phys., 51:1 (1982), 363–371  mathnet  crossref  mathscinet  isi
    4. V. B. Kir'yanov, V. S. Yarunin, “Superradiant phase transitions of Fermi and bose operators with trilinear interaction”, Theoret. and Math. Phys., 51:3 (1982), 615–620  mathnet  crossref  mathscinet  isi
    5. N. N. Bogolyubov (Jr.), Fam Le Kien, A. S. Shumovskii, “Kinetic equation for a two-level system interacting with the electromagnetic field”, Theoret. and Math. Phys., 52:3 (1982), 893–898  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:199
    Full text:60
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019